# SDR C77A2020012340055

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,550 hours, 19,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SIDE OF CUTOUT AFT HOT WATER DRAIN MAST BETWEEN FR 86-87 AND STGR-28R-27R X= 923.34-939.5 Y=8 Z=61.3 WORK ORDER 2773581452
